# SDR AALA202305226445

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 38,782 hours, 16,235 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE OF 1000 POUNDS IMMEDIATELY AFTER TAKEOFF.  SUSPECTED FUEL LEAK AND DECLARED AN EMERGENCY. RETURNED MSY LANDING SAFELY. MAINTENANCE FOUND NO FAULTS.
